RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Talalyan, Aleksandr Andranikovich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 31

Number of views:
This page:933
Abstract pages:6240
Full texts:2621
References:374
Professor
Doctor of physico-mathematical sciences (1962)
Birth date: 17.09.1928

http://www.mathnet.ru/eng/person8602
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/170355

Publications in Math-Net.Ru
2010
1. A. A. Talalyan, “Differentiation with Respect to Random Binary Nets and Uniqueness of Multiple Trigonometric Series”, Mat. Zametki, 88:1 (2010),  78–96  mathnet  mathscinet; Math. Notes, 88:1 (2010), 79–96  isi  scopus
2009
2. A. A. Talalyan, “On the Uniqueness and Integrability of Multiple Trigonometric Series”, Mat. Zametki, 86:5 (2009),  761–775  mathnet  mathscinet  zmath; Math. Notes, 86:5 (2009), 716–728  isi  scopus
1998
3. A. A. Talalyan, G. G. Gevorkyan, G. A. Karagulian, “Some linear summation methods for Fourier series”, Mat. Sb., 189:5 (1998),  129–152  mathnet  mathscinet  zmath; Sb. Math., 189:5 (1998), 771–795  isi  scopus
1992
4. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Uspekhi Mat. Nauk, 47:5(287) (1992),  15–44  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:5 (1992), 13–47  isi
1989
5. V. A. Skvortsov, A. A. Talalyan, “Some uniqueness questions of multiple Haar and trigonometric series”, Mat. Zametki, 46:2 (1989),  104–113  mathnet  mathscinet  zmath; Math. Notes, 46:2 (1989), 646–653  isi
6. A. A. Talalyan, “On the unequeness and integrability of multiple trigononetric series”, Trudy Mat. Inst. Steklov., 190 (1989),  234–254  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 190 (1992), 245–265
1988
7. A. A. Talalyan, “On some uniqueness properties of multiple trigonometric series and harmonic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 52:3 (1988),  621–650  mathnet  mathscinet  zmath; Math. USSR-Izv., 32:3 (1989), 627–654
1987
8. A. A. Talalyan, “On the uniqueness of multiple trigonometric series and harmonic functions”, Dokl. Akad. Nauk SSSR, 294:4 (1987),  796–799  mathnet  mathscinet  zmath
9. A. A. Talalyan, “On uniqueness of multiple trigonometric series”, Mat. Sb. (N.S.), 132(174):1 (1987),  104–130  mathnet  mathscinet  zmath; Math. USSR-Sb., 60:1 (1988), 107–131
10. A. A. Talalyan, “On uniqueness of multiple trigonometric series”, Trudy Mat. Inst. Steklov., 180 (1987),  210–211  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 248–249
1985
11. A. A. Talalyan, “On the uniqueness of Haar series convergent in the metrics of $L_p[0, 1]$, $0<p<1$, and in measure”, Mat. Sb. (N.S.), 126(168):1 (1985),  101–114  mathnet  mathscinet  zmath; Math. USSR-Sb., 54:1 (1986), 99–111
1983
12. A. A. Talalyan, “Dependence of convergence of orthogonal series on changes of values of the function expanded”, Mat. Zametki, 33:5 (1983),  715–722  mathnet  mathscinet  zmath; Math. Notes, 33:5 (1983), 368–372  isi
13. A. A. Talalyan, “The local character of certain properties of complete orthonormal systems”, Trudy Mat. Inst. Steklov., 164 (1983),  155–168  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 164 (1985), 175–190
1982
14. A. A. Talalyan, “On the connection between the properties of completeness and unconditional convergence for orthogonal systems”, Mat. Sb. (N.S.), 117(159):4 (1982),  516–522  mathnet  mathscinet  zmath; Math. USSR-Sb., 45:4 (1983), 507–513
1981
15. A. A. Talalyan, “On approximation properties of certain incomplete systems”, Mat. Sb. (N.S.), 115(157):4(8) (1981),  499–531  mathnet  mathscinet  zmath; Math. USSR-Sb., 43:4 (1982), 443–471
1971
16. A. A. Talalyan, “Questions of representation and uniqueness in the theory of orthogonal series”, Itogi Nauki. Ser. Matematika. Mat. Anal. 1970, 1971,  5–64  mathnet  mathscinet  zmath; J. Soviet Math., 1:6 (1973), 635–676
1970
17. R. I. Ovsepyan, A. A. Talalyan, “Convergence of orthogonal series to $+\infty$”, Mat. Zametki, 8:2 (1970),  129–136  mathnet  mathscinet  zmath; Math. Notes, 8:2 (1970), 545–549
1969
18. A. A. Talalyan, “On the existence of null series in certain systems of functions”, Mat. Zametki, 5:1 (1969),  3–12  mathnet  mathscinet  zmath  elib; Math. Notes, 5:1 (1969), 3–9
19. A. A. Talalyan, “Expansions in systems representing functions of the classes $L_p[0,1]$, $p\geqslant1$”, Mat. Sb. (N.S.), 78(120):3 (1969),  425–445  mathnet  mathscinet  zmath; Math. USSR-Sb., 7:3 (1969), 415–437
1968
20. A. A. Talalyan, “On systems of functions whose series represent arbitrary measurable functions”, Mat. Sb. (N.S.), 76(118):1 (1968),  39–51  mathnet  mathscinet  zmath; Math. USSR-Sb., 5:1 (1968), 39–51
1967
21. R. I. Osipov, A. A. Talalyan, “The convergence of orthogonal series to $+\infty$”, Mat. Zametki, 2:5 (1967),  483–494  mathnet  mathscinet  zmath; Math. Notes, 2:5 (1967), 784–791
1965
22. A. A. Talalyan, F. G. Arutyunyan, “On the convergence to $+\infty$”, Mat. Sb. (N.S.), 66(108):2 (1965),  240–247  mathnet  mathscinet  zmath
1964
23. F. G. Arutyunyan, A. A. Talalyan, “Uniqueness of series in Haar and Walsh systems”, Izv. Akad. Nauk SSSR Ser. Mat., 28:6 (1964),  1391–1408  mathnet  mathscinet  zmath
24. A. A. Talalyan, “Complete systems of unconditional convergence in the weak sense”, Izv. Akad. Nauk SSSR Ser. Mat., 28:3 (1964),  713–720  mathnet  mathscinet  zmath
25. A. A. Talalyan, “Rearranged trigonometrical systems which are systems of convergence in the weak sense”, Mat. Sb. (N.S.), 63(105):4 (1964),  620–638  mathnet  mathscinet  zmath
1963
26. A. A. Talalyan, “Some uniqueness properties of multiple trigonometric series and harmonic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 27:3 (1963),  621–660  mathnet  mathscinet  zmath
1962
27. A. A. Talalyan, “On the limit functions of series in terms of the basis of an $L_p$ space”, Mat. Sb. (N.S.), 56(98):3 (1962),  353–374  mathnet  mathscinet  zmath
1961
28. A. A. Talalyan, “The existence of a trigonometric series universal with respect to its subseries”, Dokl. Akad. Nauk SSSR, 138:2 (1961),  317–319  mathnet  mathscinet  zmath
29. A. A. Talalyan, “On the representation of measurable functions by integrals with kernels which are unitary transformations of the space $L_2(0,\infty)$”, Mat. Sb. (N.S.), 53(95):3 (1961),  287–312  mathnet  mathscinet  zmath
1960
30. A. A. Talalyan, “Series universal with respect to rearrangement”, Izv. Akad. Nauk SSSR Ser. Mat., 24:4 (1960),  567–604  mathnet  mathscinet  zmath
31. A. A. Talalyan, “The representation of measurable functions by series”, Uspekhi Mat. Nauk, 15:5(95) (1960),  77–141  mathnet  mathscinet  zmath; Russian Math. Surveys, 15:5 (1960), 75–136

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021